# SDR COMA9910162

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1152
- System (JASC): 6140 · Propeller Indication System
- Part: Np Indicator
- Part number: SELOC29DH
- Condition: Failed
- Location: Rt Prop
- Part time: 24,574 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE RIGHT PROPELLER INDICATED 97.6 PERCENT NP.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  REPLACED THE RIGHT NP INDICATOR.
